# SDR SWAA2022113069738

- Difficulty date: November 10, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 294-312 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB, BS 294.5 - 312, S22L,  WL 174.1 IN THE E/E BAY.   REPLACED THE WEB IAW  SRM 51-10-02, ITEM 9, SRM 51-40-02, & DWG 141A1350, SHEET 8, REV -.
